# SDR DALA2020101603378

- Difficulty date: October 16, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 61,745 hours, 20,024 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND PUNCTURES AND DENTS ONFLOOR PANEL #220-2, 220-3, 220-7, 220-12 AT PAX CABIN. FLOOR PANELS 220-3, 220-7, 220-12 WERE REPAIRED PER SRM 53-00-50 AND FLOOR PANEL 220-2 WAS FABRICATED AND REPLACED.
